Idgie (feenietime) wrote,
Idgie
feenietime

  • Mood:
  • Music:

the minute you let her under your skin, then you begin to make it better

Whoo, I'm alive. I'm feeling a little nauseous this morning (I started writing this entry about two hours ago, haaa).

I don't really think it's TMI in the "eew, gross!" sense, but more so in the "Why do I need to know this?" sense. I don't think I've ever mentioned that I have really bad scalp psoriasis before. I was first diagnosed with it when I was about 10, I think. At that time, I had tried some over the counter stuff that didn't really seem to help, but after a while, it kind of just cleared up on its own. In the years since then, I've had a few random patches show up that I was able to control by putting some cream on. However, in the last one and a half years, there's been nothing I could do. It's been progressively getting worse, to the point that it covers about 95% of my scalp and has spread to patches on my forehead. Well, maybe not in that order... It started at the base of my skull, where my hairline meets my neck, then patches started showing up where my hairline meets my forehead and THEN all hell broke loose on my scalp. I have tried almost everything. Every gimmick on the internet, every over the counter tar shampoo, taking zinc supplements (which I almost got poisoned from, yay!), vitamins, liver cleansing, etc...

I FINALLY got an appointment with a dermatologist last Thursday. She prescribed me six medications. To be fair, three of them are for my acne (which is also out of control) and she said most people who come to her with JUST psoriasis often take home more than six medications, but it's still a lot. I hate being on so many meds. They make me feel so unhealthy. I have antibiotic pills and two antibiotic creams for the acne, two corticosteroid creams for my psoriasis, and one corticosteroid shampoo, also for the psoriasis. The shampoo and the pills have similar side effects, which sucks. They give me scary bad headaches. The pills also make me really nauseous for about an hour.

The difficult part is timing all of this, as certain medications can't be taken within 1-2 hours of others. My daily routine is approximately:

6:20am - synthroid, benzoyl peroxide (acne cream), fluocinonide (psoriasis on ears), hydrocortisone (psoriasis on forehead)
7:20am - vitamins, acidophilus (for candida)
10:30am - doxycycline (acne pills)
6:00pm - vitamins, acidophilus
10:30pm - hydrocortisone, tretinoin gel (acne cream), doxycycline
Every other day: clobetasol propionate shampoo.
Every alternate day: t-sal shampoo

Bleeeeeh.

I really wish I had taken before shots of my psoriasis. It was really, REALLY bad. I just started my medication last Friday and it's already working WONDERS. I mean, there's no cure and it's not completely gone, but it's amazing the difference it's made already. I don't like taking all this medication, but at least it's worth it and, hopefully, I won't be on the meds forever. I'm hoping it'll be under control enough to maintain with over the counter stuff.

I'm going to ask the doctor about my side effects, though. The headaches I'm getting are a little scarier than what I'm used to.

I've also joined Weight Watchers again. Go me. I'm gonna stick with it, damnit. I need to be healthier.

Oh, and I think the interview I had last Friday went very well! I'm trying not to get my hopes up, but it's difficult when the E-Care team lead was giving me all this praise and crap... They're supposed to make a decision by tomorrow, though I don't know if they'll be pushing it back because I was under the impression that I had to have a second interview. I haven't been scheduled for one.

Maybe that's a bad sign. D:
Tags: health, job, weight watchers
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment